# SDR AALA202407087884

- Difficulty date: June 17, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 67,566 hours, 28,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 807-847 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR THRESHOLD WEB FROM STA 807 TO STA 847, S23R. REPLACED WEB PER AARD 51-00-05-1.
